# SDR 04FDEA02837

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5450-80610 PYLON STRUCTURE NR 1 ENG PYLON UPPER SKIN REPAIR.  COMPLIED WITH EA 7-5450-80610, REPLACED SKIN SECTION AND INSTALLED EXT SPLICE DOUBLER.
